MAUDE Adverse Event Report: GYRUS ACMI, INC. MASS EYE AND EAR PISTON 4.25MM X .6MM; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

GYRUS ACMI, INC. MASS EYE AND EAR PISTON 4.25MM X .6MM; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Model Number 70140801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
Olympus received an email from the customer reporting that she has experienced an difficult recovery and major post-operative complications after an ent procedure in 2017.Additional details have been requested from the customer regarding the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 6 years since the subject device was manufactured.Based on the results of the investigation, it was determined that there is no manufacturing, material or processing related cause for this reported issue.Since no additional information regarding the event was obtained, the root cause could not be determined.This supplemental report includes information added to h4.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 1037007.

Brand Name
MASS EYE AND EAR PISTON 4.25MM X .6MM
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16154185
Report Number2951238-2023-00293
Device Sequence Number6958695
Product Code ETB
UDI-Device Identifier00821925020474
UDI-Public00821925020474
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K760435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70140801
Device Lot NumberMH636283
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer03/04/2023
06/19/2024
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date03/22/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale